# SDR ASAA2018051324775

- Difficulty date: May 13, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 54,564 hours, 22,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 654A0004106
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR MOP SILL CHORD HAS AREAS OF CORR. GROUNDED - YES. REMOVED CORR FOUND TO BE OUT OF LIMITS IAW SRM 53 10 15 1A 2 REMOVED MOPSILL CHORD AND INSTALLED NEW IAW SRM 51 40 02 0G 0 W 2 O .080 R .069 L 48.0 D .011.
